# SDR RRXA11368

- Difficulty date: June 23, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rib
- Part number: 5769589
- Condition: Cracked
- Location: Rh Wing Mid Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND R/H WING MID L/E UPPER RIB TIP CRACKED STA XS 473.5.  *** CORRECTIVE ACTION ***  REMOVED FASTENER PER SRM 51-1-21 STOP DRILLED CRACK PER SRM 57-2-0 FIG 2, NDT DETERMINED CRACK TERMINATES AT STOP DRILL PER SRM 06-10-01.001.  FABRICATED AND INSTALLED REPAIR PART PER SRM 57-2-0 FIG 2, SRM 51-1-21 AND 51-1-20D.
